U.S. doctors online nowAsk doctors free
A 20-year-old female asked:

I havent had a period since feb 7-11. i was on depo for 12 week. i now have a brown sticky discharge and lower back pain after having unprotected sex?

1 doctor answer2 doctors weighed in
Dr. Joan Gelin
Emergency Medicine 25 years experience
Unclear causes: After having "depot" birth control injection medicine periods can become irregular. Pain and colored discharge are not normal after sexual intercourse. Please seek a doctor evaluation ASAP and have a physical / pelvic exam. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 15, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.